# SDR IPXA2018080832588

- Difficulty date: July 11, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CARRY THRU,  REAR SPAR INTERCOSTAL WAS CRACKED,  YID. 375,  XID 71 AND ZID -7.1.  REPAIRED THE SPAR INTERCOSTAL IAW SRM 55-30-02, REPAIR 7, FIG 204.  MAJOR.
